MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM¿ CRT-D; cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION MOMENTUM¿ CRT-D; cardiac resynchronization therapy defibrillator
Model Number G125
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
MOMENTUM¿ CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel, E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul 55112
+1(612)875-7234
MDR Report Key50510330
Report Number2124215-2026-46419
Device Sequence Number16122639
Product Code NIK
UDI-Device Identifier00802526589126
UDI-Public(01)00802526589126(17)250702
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/02/2025
Device Model NumberG125
Device Catalogue NumberG125
Device Lot Number159469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/30/2026
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale